This is page 1 of 1 (This thread has 17 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
Is it def thrush and not BV? I ask because the two are similar, but require different management. For example, you said you had taken anti-biotics, well that would more likey aggravate the thrush rather than cure it.
Cervical erosion is very, very common, so don't worry too much about it. It can be caused by hormonal changes - are you on the pill? If so, and the cervical erosion is bothering you, then it may be worth changing your pill
Lastly - do you have any other symptoms? I ask becuase recurrent thrush, if accompanied by tiredness/ thirst etc can indicate diabetes.